Applied Mathematics

Vol.4 No.4(2013), Paper ID 30771, 16 pages

DOI:10.4236/am.2013.44100

 

Stability of Operator-Valued Truncated Moment Problems

 

L. Lemnete-Ninulescu

 

Department of Mathematics, Politechnica University of Bucharest, Bucharest, Romania

 

Copyright © 2013 L. Lemnete-Ninulescu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lemnete-Ninulescu, L. (2013) Stability of Operator-Valued Truncated Moment Problems. Applied Mathematics, 4, 718-733. doi: 10.4236/am.2013.44100.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.